# SDR SIMA201013703

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 12,846 hours, 11,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAXIING FOR FLIGHT 9805 DURING THUNDERSTORM WITH AIRCRAFT POWER OFF THE EMERGENCY LIGHTS CAME ON APPROX 1 1/2 HOURS, THEN LIGHTS WENT OUT.  CAME OUT POWERED UP PLANE TESTED EMERGENCY LIGHTS AND ALL EMERGENCY LIGHTS ON PLANE FROM ROW 8 TO BACK DIMMED OUT AFTER A FEW SECONDS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL EMERGENCY BATTERIES NR 1, 2, 3 & 4 IAW EMB 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
